# SDR HNAA2017091400307

- Difficulty date: September 8, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 42,221 hours, 38,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NOT ILLUMINATING.   CLEANED AND RESEATED EMERGENCY LIGHT,  OPS CHECKED GOOD.  OK FOR SERVICE.
